During peripheral IV administration of vincristine, the clie… | MyMerci
More questions like thisTry ›
Adverse Effects/Contraindications/Interactions

During peripheral IV administration of vincristine, the client reports burning and the nurse observes swelling at the site. Which action should the nurse take first?

Explanation
Burning and swelling during vincristine administration indicate suspected extravasation. The nurse should stop the infusion immediately, leave the catheter in place initially for aspiration and protocol-directed management, notify the treatment team, and prepare prescribed local hyaluronidase and moderate warmth. The remaining dose is administered through a different verified vein if directed. Flushing, increasing or continuing the infusion, applying cold, or massaging can worsen tissue exposure.
Next question on this topicA client is admitted to the emergency department after ingesting an unknown amount of acet…From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.